k-balanced games and capacities
In this paper we present a generalization of the concept of balanced game for finite games. Balanced games are those having a nonempty core, and this core is usually considered as the solution of the game. Based on the concept of $k$-additivity, we define the so-called $k$-balanced games and the corresponding generalization of core, the $k$-additive core, whose elements are not directly imputations but $k$-additive games. We show that any game is $k$-balanced for a suitable choice of $k,$ so that the corresponding $k$-additive core is not empty. For the games in the $k$-additive core, we propose a sharing procedure to get an imputation and a representative value for the expectations of the players based on the pessimistic criterion. Moreover, we look for necessary and sufficient conditions for a game to be $k$-balanced. For the general case, it is shown that any game is either balanced or 2-balanced. Finally, we treat the special case of capacities.
|Date of creation:||Jan 2010|
|Publication status:||Published in European Journal of Operational Research, Elsevier, 2010, 200 (2), pp.465-472. <10.1016/j.ejor.2008.12.020>|
|Note:||View the original document on HAL open archive server: https://halshs.archives-ouvertes.fr/halshs-00445073|
|Contact details of provider:|| Web page: https://hal.archives-ouvertes.fr/|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Michel Grabisch & Pedro Miranda, 2008. "On the vertices of the k-additive core," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) hal-00321625, HAL.
- repec:hal:journl:hal-00321625 is not listed on IDEAS
- Alain Chateauneuf & Jean-Yves Jaffray, 2008.
"Some Characterizations of Lower Probabilities and Other Monotone Capacities through the Use of Mobius Inversion,"
Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers)
- Chateauneuf, Alain & Jaffray, Jean-Yves, 1989. "Some characterizations of lower probabilities and other monotone capacities through the use of Mobius inversion," Mathematical Social Sciences, Elsevier, vol. 17(3), pages 263-283, June.
When requesting a correction, please mention this item's handle: RePEc:hal:cesptp:halshs-00445073. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD)
If references are entirely missing, you can add them using this form.